Academic Journals Database
Disseminating quality controlled scientific knowledge

The Algebraic Properties of Horadam Polynomials

ADD TO MY LIST
 
Author(s): Necati Taşkara | Kemal Uslu | H. Hüseyin Güleç

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 2. National Workshop;
Issue: Special Issue;
Start page: 73;
Date: 2010;
Original page

Keywords: Horadam polynomials | Binomial sums.

ABSTRACT
In this study, it is given new algebraic properties related to Horadam polynomials. Also, we obtain some alternative sums for these polynomials and investigate relations among other polynomials.
Perfect English Grammar